# SDR 2022F00201

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: General aviation
- Aircraft: N532AW
- Make and model: Beech 100BEECH
- Aircraft serial: FA218
- Aircraft time: 10,998 hours, 9,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Part time: 10,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STRINGER 9 CRACKED JUST AFT OF AFT PRESSURE BULKHEAD AT APPROX FS 347.750.  REPAIRED IN ACCORDANCE WITH TEXTRON KIT 101-4064-4S.
